# SDR AALA20120222004

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 44,957 hours, 5,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FIRST CLASS CLOSET MISSING COVER MISSING.  INSTALLED COVER FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET.  OPS CHECK NORMAL.
